# SDR 2000UALA00615

- Difficulty date: October 24, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Aircraft time: 65,357 hours, 37,281 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012541LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY LIGHT AT ROW  9 INOPERATIVE.  *S/D*  REPLACED BATTERY PACK, OPS CKS GOOD.
